Medicine Overview of Ecosprin Tablet
Ecosprin 325 mg Tablet is used to prevent pain relief
. It relieves pain and inflammation in conditions like headache, joint pain, muscle pain and toothache.
Side Effects of Ecosprin are Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Low blood platelets, Gastric erosion, Gastric ulcer.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Ecosprin 325 mg Tablet is to be taken with food.
Aspirin is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
In Depth Information on Ecosprin Tablet
- It should be taken with food or milk to avoid getting an upset stomach.
Ecosprin 325 mg Tablet should not be used if you ever had an ulcer in your stomach or small intestine.
Ecosprin 325 mg Tablet may increase the risk of stomach bleeding. Inform your doctor if you notice black stools or cough up blood (however small the amount).
- Ecosprin 325 mg Tablet should not be used in children aged under 16 years.
- Inform your doctor if you are pregnant or planning to conceive or breastfeeding.
Ecosprin Tablet related warnings
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
WEIGH RISKS VS BENEFITS
Ecosprin 325 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Ecosprin 325 mg Tablet is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
Ecosprin 325 mg Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Ecosprin 325 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Ecosprin 325 mg Tablet may be needed. Please consult your doctor.
Use of Ecosprin 325 mg Tablet is not recommended in patients with severe kidney disease.
Ecosprin 325 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Ecosprin 325 mg Tablet may be needed. Please consult your doctor.
Use of Ecosprin 325 mg Tablet is not recommended in patients with severe liver disease.
User Submitted Feedback For Ecosprin 325 mg Tablet
Patients taking Ecosprin 325 mg Tablet What were the side-effects while using Ecosprin 325 mg Tablet? How do you take Ecosprin Tablet? How much was the improvement? Please rate Ecosprin 325 mg Tablet on price What are you using Ecosprin Tablet for?
Survey Participants: 10
“The following are the results of on-going survey on 1mg.com for Ecosprin 325 mg Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Ecosprin Tablet
Yes, Ecosprin acts as a blood thinner. In low doses, it has antiplatelet action and it prevents the platelets from sticking together. This helps to decrease the risk of blood clot formation in blood vessels and provides protection from heart attack and stroke.
Yes, Ecosprin is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation and is useful in arthritis, minor body aches, and pains and headache.
Q. Can I take Ecosprin and clopidogrel together?
Yes, you can take Ecosprin and clopidogrel together. Fixed-dose combinations of clopidogrel and Ecosprin are available and effectively lowers the risk of heart attack and is used in patients after a coronary artery stent but it can increase the risk of bleeding.
No, Ecosprin should not be used for alcohol hangover/ hangover headache. Alcohol use cause damage to the stomach lining and use of aspirin along with can increase the risk of stomach bleeding.
Yes, at low dose, Ecosprin is beneficial for patients who are at an increased risk of heart attack and stroke. It is also advised after stent placement or coronary artery bypass. In low doses, it does not allow the platelets to stick together and decreases the risk of blood clot formation.
Yes, Ecosprin can be taken in an empty stomach particularly to increase its rate and extent of absorption, as the presence of food interferes with Ecosprin absorption. Having said so, aspirin taken in an empty stomach can irritate the stomach surface and cause erosions.
No, Ecosprin is not known to play any role in hair growth. It is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation
Ecosprin is safe to use in the doses as advised by the doctor, however, there are some common side effects associated with its use like nausea, vomiting, dyspepsia, gastritis, bleeding disorder, decreased blood platelets, gastric erosion, and gastric ulcer.
Q. Can I take Ecosprin with Tamsulosin?
Ecosprin and Tamsulosin can be taken together. There are no known drug-drug interactions when they are used together.
Q. Can I take Ecosprin with famotidine?
Ecosprin can be taken with famotidine. Ecosprin is a pain killer and belongs to the group of NSAIDs (non-steroidal anti-inflammatory agents) which can increase the gastric acid secretion and worsen stomach acidity, heartburn, and stomach ulcers and drugs like Famotidine are used to prevent and treat gastric problems caused by painkillers.
Q. Can I take fexofenadine with Ecosprin?
Yes, you can take fexofenadine with Ecosprin. Fexofenadine is an anti-histaminic drug used for the treatment of allergic diseases and Ecosprin is a NSAID (non-steroidal inflammatory drug) and has antiplatelet action and helps to relieve pain, fever, and swelling. There are no reported drug interactions or harmful effects when they are used together.
Q. Are Ecosprin and ASA (acetylsalicylic acid) the same?
Yes, Ecosprin and ASA (acetylsalicylic acid) are the names for the same medicine. Aspirin is called acetylsalicylic acid, as it is an acetyl derivative of the salicylic acid and is commonly abbreviated as ASA.
Ecosprin is not known to cause Helicobacter Pylori infection. However, its use in patients already having H. pylori infection can cause an increased risk of stomach ulcers and bleeding due to these ulcers.
Q. Can I take ibuprofen after Ecosprin?
It is advisable to not take ibuprofen with Ecosprin. Your doctor can suggest an alternative. Ibuprofen can decrease the antiplatelet effect of Ecosprin. When taken together, they can cause increased anticoagulation and potassium levels. Also, Ecosprin can increase the level of ibuprofen. If needed, take ibuprofen 8 hours before Ecosprin or 2 to 4 hours after.
After oral intake, Ecosprin rapidly gets converted to salicylic acid, its major active circulating form. Both are primarily metabolized (broken down) in the liver to salicyluric acid and products like phenolic and acyl glucuronides and others. All metabolites are excreted through the kidneys.
Yes, use of Ecosprin is contraindicated in patients with asthma, rhinitis and nasal polyps. Ecosprin can cause allergic reactions like urticaria (raised, itchy, skin rashes), angioedema (swelling of skin and tissue under the skin), or bronchospasm (narrowing of the airway).
Q. Is there any interaction between Ecosprin and vitamin D?
No, drug-drug interactions or additional harmful effects have been reported when Ecosprin and vitamin D are used together.
Q. Is asacol also Ecosprin?
No, asacol is not Ecosprin. Asacol is 5-aminosalicylic acid and is used in the treatment of ulcerative colitis while Ecosprin is acetylsalicylic acid (ASA) and belongs to the group of pain killers.
Allergic reactions to Ecosprin can predominantly affect the respiratory airway tract causing nasal congestion, running nose and difficulty in breathing or the allergic reactions can be limited resulting in urticaria (raised, itchy, skin rashes) and angioedema (swelling of the lower layer of skin and tissue just under the skin).
Ecosprin helps in stopping the processes of platelet adhesion and aggregation (clumping of platelets). Thereby, the risk of formation of blood clots in the vessels supplying the brain is reduced leading to lesser chances of occurrences of stroke.
No, as such Ecosprin does not harm your liver. However, if you already have some liver disorder or haven taken Ecosprin at high doses, there can be occurrence Ecosprin-related toxicity. Hence, it is necessary to disclose your liver condition to the treating physician.
Ecosprin blocks the enzyme cyclooxygenase which is necessary for the production of thromboxane. Thromboxane normally acts as a pro-aggregatory agent causing the platelets to clump and form a clot. Hence, Ecosprin by blocking the action of thromboxane functions as an antiplatelet drug.
Yes, long-term use of Ecosprin has been associated with constipation. However, occurrence of this side effect is not very common.
Ecosprin contains acetyl salicylic acid. And salicylic acid is a common component of most of the topical (local application) creams of acne. However, Ecosprin as such is not used in the management of acne.
Severely interacts with other drugs like
Taking Ecosprin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Nimesulide: Edil, Zelid, Nimusid, Neede, Nimujet, Twinease, Nyci, Nise, Nobel, Nimtus, Spinn, Nimbond, Nimbus, Redynise, Nizer, Denim Juicy, Pyrifen Gel, Hilid P, Nicip, Myonal, Nimtech, Nelsid, Nimusol, Curenim, Nulide, Angip, Nisel TD, NM, Nimeson, Nimutab, Pronim, Nimodol, Nimi Rapi, Relisulide, Nimprex, Zydol, I Nid, Nimdis, Mazic, Emsulide, Nimol, Nugesic, Nimeron, Pyrimide, Nimuvin, Jumolid, Nimeka, Nimotil, Nimstal, Arsulide, Lupisulide, Nimusen, Nimcare, Nemu, Nimd, Nimcet, Supernim, Nimind CT, Ginim, Nimpus, Nalgis, Nimlodi, Nimmi, Zega, Unik Junior, Patalgin, Nimtaz, Maxiflam, Doly, Needfast, Nimrod, Pyrestat, Subid, Vylid, Milenim, Nixia, Orange N, Nimupain, Gersulide, Nimdus, Doloflam, Knott, Neulab, Nex Kid, Nimik, Nimu, Olnim, Orthogesic, Novolid, Remulide, Nimind, Robin, Tremolide, Nimi, Zynimo, Auronim, Novogesic, Nimcell, Sidlide, Nimiz, Eusel, Nimeter, Merisulide, Nmd, Oflapoon, Resinim Plus, Arthorid, Mesulid, Nimaid, Nimcee, Nimdex, Nimobid, Nimoflam, Nimowen, Nimuspa, Niq, Nimulet, Nimisan, Nimrest
Medicines with composition Benzydamine: Mucobenz
Medicines with composition Torasemide: Tormis, Dytor, Torvigress, Torget, TOR, Meltor, Torvel, Tormid, Toresa, Zator, Toride, Dyamide, Retorlix, Torsikind, Flofre, Torsinex, Torsid, Diurator
Medicines with composition Prednisolone: Prendicare, Nolone, Emsolone, Wysolone, Methpred, Acticort, Adred, Nucort, Delsone, Immupress D30, Predinsolne, Pred Acetate, Ceruclean, Omnacortil Forte, Defsone, Solumark, Nisolone, Kidpred, Monocortil, Solon, Predicort, Sodipred, Apred, Emosolin, Zenpred, Renisone, Sanpred, Mednisol
Medicines with composition Methotrexate: Folitrax, Rhutrex, Oncotrex, Meditrex, Mext, Neotrexate, Imutrex, Biotrexate, Trex, Vibzi, Methofast, Hitrex, Meth, Remtrex, Unitrexate, Zexate
Medicines with composition Betamethasone: Celestone, Stemin, Betawin S, Decdan B, Betsone, Betawok, Betaron, Solubet, Bzon, Walacort, Belar, Benicort, Betalar S, Cortibet, Betanij, Medilan, Betalar, Betnesol, Betnecip, Zobet, Betnelan, Betafoam, Alerkim
Medicines with composition Hydrocortisone: Solu Cort, Cortilup, Primacort, Succicort, Troycort, Intacorlin, Alcort, Biosone, Cortisum, Niticort, Hydrocort, Wosone, Cortipen, Hycort, Hydrocortisone, Acucort, Dexelex
Medicines with composition Deflazacort: Cortimax, Vincort, Lincort, Cozadef, Flazo, Enzocort, Dzspin, Deftec, Ronicort, Defnalone, Defza, Defzona, Decdan Next, Cortiflaz, Emsolone D, Mahacort DZ, Defstar, Deflawin, Predicort D, Defcon, Dezocort, Alzcort, Delacort, Defzenic, Kivicort, Caflacort, Deflamax, Cortisure, Eticort, Defjoy, Coecortt, Fastcort, Dezacor, Dezacortin, Defsure, Deflachek, Asteride, Truecort, Deflocare, Defocad, Mdcort 6, Tenflay, Cortidef, Deflawok, D Infla 6, Dezert, Flacort, Nestacort, Defcort, Deflafit, Flozastar, Laza, Stercort, Nudefla, Ricadef, Cordef, Onlicort, Zicort, Orthocort, Rzcort, Dephen, Deflor, Dlc
Medicines with composition Dexamethasone: Dexagee, Labizone, Lupidexa, Dex Z, Auradex, Demisone, Decadron, Deksa, Decamycin, Dexapen, Dexasole, Wymesone, Ravicort, Biodexone, Decdak, Dexamethasone Sodium Phosphate, Dexaject, Dexamox, Methasone
Medicines with composition Methylprednisolone: MP, Cortilog, Macpred, Medrol, Sterio, Zempred, Melsone, Nucort-M, Duralone, Prascha MP, Methone, Mepresso D, Ivepred, Steronex, Depotex, Solu-Medrol, Prelid, Mepresso T, Premisol, Monocortil M, Depopred, Mepresso, Delsone M, Melpred, Pilsone, Aldicord, Depo-Medrol, Mega Pred, Mpredni, Deposet, Succimed, Lyopred, Predsole, Nupred, Grafmet, Mdcort, Mepresso I, PH Mpa, Sanipred
Medicines with composition Budesonide: Budemon, Budate, Budez, Bunase, Derinide, Budecort, Derinide AQ, Budeflam AQ, Pulmicort, Bunide, Budvent
Medicines with composition Phenindione: Dindevan
Medicines with composition Clobetasol: Clobex
Medicines with composition Olmesartan: Olsertain, Slew Plus, Olsavas, Olmat, Olmark, Olmax, Olsertain Active, Olsi, Oltas, Olbet, Olmecip, Olmeglare, Olmetrack, Olmedox, Benitec, Olvas, Pinom, Voltmer, Olmezest, Olvance, Olmore, Olmegraf, Olmecros, Olmin, Olsar, Xirtam, Olmegard, Winbp, Olmecule, Olkem, Olmetor, Olcure
Medicines with composition Dapoxetine: Actinex, DA Sutra, Stay Tal, Dapoxy, Dapnex, Duraject, Appynite, Ristor, Dejac, Xydap, Dapox, Ejalong, Prilyxet
Medicines with composition Enalapril: Envas, Minipril, EL, Enapril, Hytrol, Bql, Normace, Canvas, Tenam, Nuril, Enace, Enam, Encardil, Myoace, Vasopril, Canapril, Cardiril, Envapen, Lupinace
Medicines with composition Bemiparin: Hibor
Medicines with composition Losartan: Lorsave, Losacron, Covance, Losium, Losar, Alsartan, Zaart, Losartas, Lara, Elsar, Losacar WP, Resitan, Losa, Ltk, Losakind, Zilos, Lotace, Giftan, Losacar, Zotan, Cosart, Losamax N, Lostan, Lotas, Losavas, Cardikare, Lotak, Losatan, Resilo, Loten, Nusar, Losamax, Revas, Omnitan, Losatec, Icosar, Loar, Losartar, Losatrust, Asart, Prezar, Lartan, Lostat, Angizaar, Zosartan, Losanorm, Relate, Sarpot, Zatin, Loscom, Losaral, LO, Biosartan, Actilop
One of the following vendor pharmacies will deliver Ecosprin 325mg Tablet: PVP, KAL, BAP, PTI, AGT, BLS, BLP, DVH, RHW, SVH, KHH, HIP, 9MM, JJE, JVN, MLC, MKS, BGS, RSA, TRP, DLP, SBA, JBT, SWT, HCP, AYN, RUS, SDM, BAL, PRL, JSL, PWN, DGN, NEO, AVL, DFP, DPP, SPD, STA, VSL, SSA, SRG, DHP, ANT, AYM, AFT, SCH, BHM, PHN, BHP, MAP, XMX, SVS, EQN, VRS, BBS, MAM, BNT, BHA, RSS, MDH, ENP, GEO, ALC, SLN, PNT, NAS, KIS, RHL, ATP, AAR, NTL, FGH, MKT, GMA, KHD, QTM, SGC, VJS, MAX, ZEL, HAT, SSI, BLE, AVS, DHR, IAD, NXG, PHC, EAN, GNC, HNP, TFP, EMB, HTS, SWP, QLF, SYN, OIP, EPS, HZF, SHC, JVO, NVY, GBL, APS, DYG, KNH, KMC, MAK, GPT, HGI, CRN, RPI, MDO, CLT, RPP, SAF, OHM, TSS, OLT, ESY, HPC, HBV, VDH, DPL, SBL, GHR, MBP, UMP, 4IT, NDP, IPL, BJP, LHA, GTC, ANP, HEX, HMP, SWA, SNH, TOM, HSM, ZPR, SMS, BMJ, SMN, BSN, AWS, YMI, TNH, PEN, BTM, NTB, DZY, BRC, THP, BBN, RWP, UVD, NNP, BIO, SJP, USF, RDH, HSP, RJH, INC, GPP, JIV, JHC, PRT, ARD, ABP, VNS, FRM, RDR, NSL, WSI, SGH, RKS, BDN, ATL, MSD, DAO, CHP, LMS, AYU, AAY, PMA, PRN, UHP, HLT, SHD, BNA, ADT, OWP, ZVP, WHL, SDE, PLT, AMR, NVL, BHS, GTK, PPR, MPC, NNH, LCC, AXM